# SDR AALA20021781

- Difficulty date: November 30, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT SIGN BY SEAT 21A INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT SIGN BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
